# SDR ASOA05744

- Difficulty date: September 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE NR 2, 3 AND 4 EMERGENCY LIGHT BATTERY PACKS WERE FOUND DEAD.  MAINTENANCE REMOVED AND REPLACED THE NR 2, 3 AND 4 EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
